# SDR AALA20160712016

- Difficulty date: July 1, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 19,199 hours, 7,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT RIGHT TRANSITION ANGLE IS CORRODED BETWEEN BS 500A AND 500I.  REMOVED AND REPLACED THE TRANSITION ANGLE IAW SRM 53-00-53-2R-6 AND AARD 51-00-05-1.
